MAUDE Adverse Event Report: COVIDIEN 10 CC SALINE 12 ML SYRINGE SFF; SALINE, VASCULAR ACCESS FLUSH

COVIDIEN 10 CC SALINE 12 ML SYRINGE SFF; SALINE, VASCULAR ACCESS FLUSH
Model Number 8881570121D
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the saline solution inside of the syringes was cloudy.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Review of the incoming inspection reports for the syringes used in this batch showed that they were in-conformance and were released accordingly.The equipment used was in proper functioning condition during the manufacturing, filling and packaging of this lot.Review of the manufacturing records for this lot confirmed that all test results, including chemical and microbiological testing, met acceptance criteria at release.In addition, each lot is released based on an aql sampling which includes the verification for a solution not clear or not colorless.As per the final quality inspection report of this lot, all criteria were conforming.The product was in conformance to our specifications and was released for distribution meeting all established quality assurance acceptance levels.One photograph was provided for the investigation.A visual evaluation was completed, and the reported issue could not be confirmed.The photo shows a syringe barrel with the label.The syringe appearance is cloudy however the haziness of the syringe barrel is normal, this is not a fault as the syringes are not made of a clear plastic.It is to be noted that the plastic of the syringe has a little haze that could be mistaken for the solution being cloudy.Physical samples were not received for the investigation.Because a physical sample was not returned, we were unable to perform a follow up investigation to include functional evaluations.If a physical sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.There is no impact on the lot as the product was in conformance to our specifications and was released for distribution meeting all established quality assurance acceptance levels.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
10 CC SALINE 12 ML SYRINGE SFF
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA
MDR Report Key10018988
Report Number1282497-2020-09048
Device Sequence Number2968140
Product Code NGT
UDI-Device Identifier10884521750173
UDI-Public10884521750173
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881570121D
Device Catalogue Number8881570121D
Device Lot Number18H1524
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date05/01/2020
Supplement Report FDA Received Date08/20/2020
Patient Sequence Number1